# SDR AALA201709149012

- Difficulty date: August 25, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE AFT GALLEY FLOOR PANEL 261BG. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM REVISION G.
